Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 124, NWS Lake Charles, LA

November 25, 2007Cameron Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Nov 25, 2007, 12:20 PM CST for Cameron Parish, Louisiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 25, 2007, 12:20 PM CST (18:20 UTC)
Expired
Nov 25, 2007, 12:45 PM CST
In force
25 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Cameron Parish, LA

The radar

The Lake Charles radar (KLCH), 50 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 25, 10:29 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2007-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2007-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 251820
SVRLCH
LAC023-251845-
/O.NEW.KLCH.SV.W.0124.071125T1820Z-071125T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1220 PM CST SUN NOV 25 2007

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...LACASSINE NATIONAL WILDLIFE REFUGE...
  KLONDIKE...GRAND CHENIER...

* UNTIL 1245 PM CST

* AT 1215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GRAND CHENIER...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHWEST OF KLONDIKE BY 1245 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3002 9261 3000 9260 2965 9279 2974 9312
      3004 9293 3004 9261
TIME...MOT...LOC 1820Z 222DEG 40KT 2976 9294

$$

BRAZZELL
1 follow-up statement
000 
WWUS54 KLCH 251834
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1234 PM CST SUN NOV 25 2007

LAC023-251845-
/O.CON.KLCH.SV.W.0124.000000T0000Z-071125T1845Z/
CAMERON LA-
1234 PM CST SUN NOV 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CST
FOR EASTERN CAMERON PARISH...

AT 1229 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GRAND CHENIER...MOVING
NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTHEAST OF LACASSINE NATIONAL WILDLIFE REFUGE BY 1245 PM
  CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3002 9261 3000 9260 2965 9279 2974 9312
      3004 9293 3004 9261
TIME...MOT...LOC 1834Z 216DEG 23KT 2983 9288

$$

BRAZZELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 25, 11:08 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 25, 11:08 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1108 AM CST SUN NOV 25 2007

.UPDATE...MAIN FORECAST ISSUE WILL OF COURSE BE HEAVY RAIN AND SEVERE
WEATHER POTENTIAL FOR THIS AFTERNOON. AS OF 16Z...IMPRESSIVE MCS HAS
SPREAD RAIN WITH EMBEDDED THUNDERSTORM CLUSTERS ACROSS MUCH OF
SOUTHERN LOUSIANA. MOST OF THE STRONGER STROMS WERE OVER THE COASTAL
WATERS EARLIER THIS MOORNING AND THEN SPREAD NE INTO
VERMILLION...IBERIA AND ST. MARYS PARISHES. 12Z NAM PROGS SURFACE
LOW IN SW LOUISIANA AND IS FORECASTED TO MOVE THROUGH THE STATE
FROM SW TO NE DURING THE AFTERNOON. WARM SECTOR APPEARS TO BE
BUILDING SOUTH OF SOUTH OF INTERSTATE 10. SPC ISSUED TOR WATCH
737. GRIDS AND ZONES HAVE BEEN UPDATED. WILL CONTINUE WITH ONGOING
FFA AS WELL.

&&

.PREV DISCUSSION... /ISSUED 355 AM CST SUN NOV 25 2007/

DISCUSSION...SFC ANALYSIS SHOWS AN AREA OF LOW PRESSURE OFF THE
MIDDLE TEXAS COAST WITH A TROF EXTENDING UP THE SABINE RIVER AND A
WARM FRONT STRETCHING ACROSS THE NWRN GULF. WATER VAPOR IMAGERY
AND 00Z U/A ANALYSIS SHOW TROFFING EXTENDING FROM THE NRN PLAINS
TO A CUTOFF LOW APPROACHING THE BIG BEND REGION OF TEXAS.
CONVECTION DEVELOPING ATTM OVER THE COASTAL WATERS NEAR THE LOW AS
WELL AS JUST TO THE WEST OF THE FORECAST AREA IN WAA REGIME...THIS
ACTIVITY WILL CONTINUE TO PUSH NWD DURING THE REMAINDER OF THE
NIGHT. ONE VERY IMPRESSIVE SMALL-SCALE SUPERCELL NOTED OVER THE
COASTAL WATERS A FEW HOURS AGO OTHERWISE ACTIVITY HAS BEEN BEHAVED
SO FAR TONIGHT.

GOING GRIDS/ZONES HANDLING DEVELOPING SITUATION WELL SO CHANGES
MADE THIS MORNING WERE FAIRLY MINOR IN THE SHORT-TERM. CONVECTION
OVER THE COASTAL WATERS WILL GRADUALLY MOVE NWD AND ASHORE BY
SUNRISE...ESPECIALLY OVER THE SWRN ZONES. MEANWHILE THE SFC LOW
WILL CONTINUE TO MOVE N TOWARD THE COAST. 00Z MODELS CONTINUE TO
HAVE DIFFERENCES IN WHERE THE LOW MOVES ASHORE WITH THE GFS STILL
CLINGING TO A MORE EWD SOLUTION NEAR THE CAMERON/VERMILION LINE
WHILE THE NAM STILL HOLDS IT CLOSER TO SABINE PASS OR THE CITY OF
CAMERON. BASED ON LATEST SFC ANALYSES PREFER THE NAM SOLUTION
ATTM. THIS UNFORTUNATELY KEEPS A GREAT DEAL OF THE FORECAST AREA
IN THE WARM SECTOR TODAY WITH DEWPOINTS RISING TO AROUND 70 OVER
ACADIANA LATER THIS MORNING. FORECAST SOUNDINGS SHOW HELICITY
VALUES IN THE 300-400 RANGE AS GOOD LO-LVL JETTING IS TAKING PLACE
THIS MORNING AHEAD OF THE LOW. MAIN QUESTION MARK TODAY IS
INSTABILITY AS CLOUD COVER WILL INHIBIT INSOLATION AND KEEP TEMPS
DOWN SOMEWHAT. HOWEVER ENOUGH WARMING WILL ACCOMPANY THE WARM
FRONT TO OVERCOME THIS SO WILL MAINTAIN SEVERE WORDING IN THE
GRIDS/ZONES.

OTHER ISSUE IS THE FLOOD WATCH WHICH WAS ISSUED YESTERDAY. SOME
PORTIONS OF THE FORECAST AREA RECEIVED 3 TO 5 INCHES OF RAIN WITH
THE FIRST BATCH OF PRECIP YESTERDAY. MUCH OF THE AREA GOT AN INCH
OR SO. QPF VALUES TODAY AVERAGE 2 TO 3 INCHES WHILE THE ERN ZONES
LOOK TO GET UPWARDS OF ANOTHER INCH THIS EVENING AS THE COLD FRONT
ACCOMPANYING THE LOW PULLS ACROSS THE AREA. THESE ARE AVERAGE
RATES AND SOME LOCALLY HEAVY RAINS COULD PRODUCE AMOUNTS SIMILAR...
IF NOT MORE...TO YESTERDAY. THEREFORE HAVE NO PROBLEM CONTINUING
THE WATCH. THOUGHT ABOUT EXPANDING IT NWWD TO INCLUDE THE LAKES
REGION OF INTERIOR SE TX BUT QPF THERE IS THE LOWEST OF THE ENTIRE
FORECAST AREA SO FEEL ATTM THAT I CAN LEAVE THEM OUT. WILL
CONTINUE TO MONITOR THOUGH AS ONGOING CONVECTION JUST TO THEIR
WEST APPROACHES.

MID/UPR-LVL LOW CONTINUES TO CHUG NE PUSHING SFC LOW WITH IT. FRONT
SWINGS ACROSS THE AREA TONIGHT AND SHUTS OFF THE PRECIP BY MORNING
WITH ONLY A 20 POP KEPT FOR THE LOWER ATCHAFALAYA BASIN ZONES FOR
MONDAY MORNING. ZONAL FLOW AND SFC HIGH PRESSURE TAKE OVER FOR THE
EARLY PART OF THE WEEK. AS MENTIONED BY HGX SOME DIFFERENCES HAVE
CREPT INTO THE MODELS PERTAINING TO A MID-WEEK FRONTAL PASSAGE.
WILL ALLOW THE CURRENT THINKING ALONG THE LINES OF THE GFS RIDE
AND LET LATER SHIFTS HAMMER OUT THE DETAILS OF THIS FEATURE.

AVIATION...VERITABLE SHMORGASBORG OF AVIATION CONCERNS TODAY...
STARTING OUT WITH LOW CIGS AND MIST/DRIZZLE RESULTING IN LIFR AT
KBPT AND KLCH. CONDITIONS MAY IMPROVE TO IFR BY EARLY
EVENING...BUT LIFR WILL BE THE RULE FOR MUCH OF THE DAY. KAEX-
KLFT-KARA CIGS CURRENTLY AT THE LOWER END OF MVFR...AND SHOULD
LOWER INTO IFR PRIOR TO 12Z. ALSO EXPECTING NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE AREA TODAY. ACTIVITY ALREADY UNDERWAY
OVER EASTERN TEXAS...WILL SPREAD EAST INTO WESTERN AND THEN
CENTRAL LOUISIANA BY THIS AFTERNOON...WITH THE POTENTIAL FOR SVR
THUNDERSTORMS AFFECTING THE LOUISIANA TERMINALS. MAIN SEVERE
THREATS WILL BE DAMAGING WINDS AND TORNADOES.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  67  47  62  41 / 100  70   0   0
KBPT  63  45  60  41 / 100  50   0   0
KAEX  59  46  57  39 / 100  90  10   0
KLFT  70  49  61  41 / 100  90  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 5 PM SUNDAY FOR THE FOLLOWING ZONES:
     ACADIA...CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...ST. MARY...
     UPPER ST. MARTIN...AND VERMILION.

     FLASH FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
     CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
     LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
     MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.

TX...FLASH FLOOD WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     JEFFERSON...AND ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 10 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA
     TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS
     FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20
     NM TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

     TORNADO WATCH UNTIL 5 PM SUNDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...
     AND COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM.

&&
Hazardous weather outlook, Nov 25, 11:20 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1120 AM CST SUN NOV 25 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-261730-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
1120 AM CST SUN NOV 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 500 PM FOR FOR THE FOLLOWING
PARISHES IN SOUTHWEST AND SOUTH CENTRAL LOUISIANA...

EVANGELINE...ST. MARY...ST. LANDRY...IBERIA..LAFAYETTE...ST.
MARTIN..ACADIA...CAMERON...JEFFERSON DAVIS...AND VERMILLION.

LOW PRESSURE OVER THE GULF OF MEXICO WITH MOVE FROM NORTHWEST TO
SOUTHEAST ACROSS THE AREA TODAY. STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTEDTO DEVELOP OVER THE WATCH AREA TODAY. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNODOES WILL BE POSSIBLE WITH
SOME OF THESE STORMS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH
THIS AFTERNOON AS RAINFALL AMOUNTS WILL AVERAGE 2 TO 3
INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FREQUENT CLOUD TO
GROUND LIGHTNING IS EXPECTED OVER THE AREA THIS AFTERNOON.

THE LOW WILL PULL A COLD FRONT ACROSS THE AREA THIS EVENING WHICH
WILL BRING AN END TO THE SHOWERS AND STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
DRY WEATHER IS ON TAP FOR THE EARLY PART OF THE WEEK AS HIGH
PRESSURE BUILDS ACROSS THE REGION. ANOTHER COLD FRONT IS FORECAST
TO CROSS THE AREA WEDNESDAY NIGHT WITH SCATTERED SHOWERS EXPECTED
TO ACCOMPANY IT. ANOTHER STORM SYSTEM ALOFT WILL APPROACH THE
REGION LATE IN THE WEEK WHICH COULD LEAD TO ADDITIONAL SHOWERS AND
STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY LIKELY BE REQUIRED TODAY.

In the hours before

Local storm report, Nov 25, 10:53 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1053 AM CST SUN NOV 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     MARINE TSTM WIND 25 S PECAN ISLAND       29.28N 92.45W
11/25/2007  E40 MPH          GMZ452             LA   PUBLIC

            PLATFORM VERMILLION 78 REPORTED ESTIMATED WIND GUST TO 40
            MPH.

&&

SNAVELY
Local storm report, Nov 25, 11:12 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1112 AM CST SUN NOV 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     MARINE TSTM WIND 25 SE PECAN ISLAND      29.38N 92.17W
11/25/2007  M42 MPH          GMZ452             LA   PUBLIC

            PLATFORM VERMILLION 51 REPORTED MEASURED WIND GUST TO 42
            MPH.

&&

SNAVELY
Local storm report, Nov 25, 11:56 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1156 AM CST SUN NOV 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     MARINE TSTM WIND 25 S PECAN ISLAND       29.28N 92.45W
11/25/2007  E40.00 MPH       GMZ452             LA   PUBLIC

            PLATFORM VERMILLION 78 REPORTED ESTIMATED WIND GUST TO 40
            MPH.

0932 AM     MARINE TSTM WIND 25 SE PECAN ISLAND      29.38N 92.17W
11/25/2007  M42.00 MPH       GMZ452             LA   PUBLIC

            PLATFORM VERMILLION 51 REPORTED MEASURED WIND GUST TO 42
            MPH.

&&

SNAVELY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 12:50 AM CSTSpecial Marine WarningLCH115 min
Nov 25, 4:32 AM CSTSpecial Marine WarningLCH58 min
Nov 25, 5:31 AM CSTSpecial Marine WarningLCH59 min
Nov 25, 6:34 AM CSTSpecial Marine WarningLCH56 min
Nov 25, 7:29 AM CSTSpecial Marine WarningLCH2 hr
Nov 25, 7:31 AM CSTSpecial Marine WarningLCH119 min
Nov 25, 9:03 AM CSTSpecial Marine WarningLCH57 min
Nov 25, 9:12 AM CSTRiver Flood WarningLCHCalcasieu25 hr
Nov 25, 9:12 AM CSTRiver Flood WarningLCHCalcasieu11 hr
Nov 25, 9:39 AM CSTSevere Thunderstorm WarningLCHIberia, Vermilion36 min
Nov 25, 9:46 AM CSTSpecial Marine WarningLCH59 min
Nov 25, 10:20 AM CSTSevere Thunderstorm WarningLCHSaint Martin, St. Mary40 min
Nov 25, 1:12 PM CSTSpecial Marine WarningLCH63 min
Nov 25, 1:33 PM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin, Vermilion42 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.